Abstract:
Parametric estimation under uncertainty of the plant model description was considered within the framework of the ellipsoidal approach to the problems of guaranteed estimation. The unknown multidimensional plant whose parameter vector should be estimated was assumed to be linear and static, and uncertainty of its “input-output” model, to have both additive and multiplicative components. The external ellipsoidal approximations of the nonconvex information sets guaranteeing that the vector of possible plant parameters is contained in them were constructed from the results of observations. The method of their construction comes to semidefinite programming, that is, to minimization of the linear function constrained by the linear matrix inequalities which are readily realized by the numerical methods.
Citation:
S. A. Nazin, B. T. Polyak, “Ellipsoid-based parametric estimation in the linear multidimensional systems with uncertain model description”, Avtomat. i Telemekh., 2007, no. 6, 67–80; Autom. Remote Control, 68:6 (2007), 993–1005
\Bibitem{NazPol07}
\by S.~A.~Nazin, B.~T.~Polyak
\paper Ellipsoid-based parametric estimation in the linear multidimensional systems with uncertain model description
\jour Avtomat. i Telemekh.
\yr 2007
\issue 6
\pages 67--80
\mathnet{http://mi.mathnet.ru/at1002}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2352080}
\zmath{https://zbmath.org/?q=an:1142.93308}
\transl
\jour Autom. Remote Control
\yr 2007
\vol 68
\issue 6
\pages 993--1005
\crossref{https://doi.org/10.1134/S0005117907060070}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34547365038}
Linking options:
https://www.mathnet.ru/eng/at1002
https://www.mathnet.ru/eng/at/y2007/i6/p67
This publication is cited in the following 5 articles:
Anatoli Juditsky, Georgios Kotsalis, Arkadi Nemirovski, “Tight computationally efficient approximation of matrix norms with applications”, Open Journal of Mathematical Optimization, 3 (2022), 1
Gubarev V.F., Salnikov N.N., Melnychuk V S., “Identification of Regularized Models in the Linear Regression Class”, Cybern. Syst. Anal., 57:4 (2021), 552–562
Juarez R. Azhmyakov V. Gadi S.K. Salas F.G., “Robust Control For a Class of Continuous Dynamical System Governed By Semi-Explicit Dae With Data -Sample Outputs”, 2016 13Th International Conference on Electrical Engineering, Computing Science and Automatic Control (Cce), IEEE, 2016
R. Juarez, V. Azhmyakov, S. K. Gadi, F. G. Salas, 2016 13th International Conference on Electrical Engineering, Computing Science and Automatic Control (CCE), 2016, 1
A. L. Bunich, “Sistemy upravleniya s identifikatorom”, UBS, 33 (2011), 35–69